Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What types of anxieties are there?

And what are the meds for them?

I feel really strange. Can Zoloft throw you out of wack.

I was taking 50 mg. and told the doctor about not having any orgasms so he bumped it up to 25 mg. (75mgs total) I thought he would of decreased it, what do ya'll think.? Thanks.

Answer Question
 
Anonymous

Asked by Anonymous at 4:08 PM on May. 29, 2009 in Health

Answers (4)
  • This is a common side effect of prescriptions for anxiety. If you are interested in the Herbal approach email me with your question.
    GarlicMom

    Answer by GarlicMom at 5:05 PM on May. 29, 2009

  • Wow. I would definitely question the bumping it up. Zoloft is an anti depressant. If you are having sexual issues, then I would try wellbutrin. It is one of the few that does NOT cause sexual side effects. I take Citalopram (that is generic). It is awesome.
    JuliaMBrink

    Answer by JuliaMBrink at 5:24 PM on May. 29, 2009

  • Zoloft is for depression, not anxiety. If you are having side affects, ask for something else. I take Xanax as needed and have no problems. I actually take it more when I can't sleep because it make me drowsy and helps me fall asleep and stay asleep. You can also try Clonopin, it is an antianxiety that isn't as strong as Xanax.
    tyfry7496

    Answer by tyfry7496 at 9:28 PM on May. 29, 2009

  • A lot of antidepressants are also approved and used for the treatment of general anxiety. Most doctors don't just prescribe xanax or Klonopin right off the bat as these are highly addictive and sedating drugs and have a high chance of being sold on the street.
    OP i tried zoloft and it didn't help me. Effexor worked pretty well but i gained 20lbs like really fast. I am now on lexapro and lorazepam and it's doing ok. The lexapro seems to be losing it's effect now after a while i have been on it. I can take a while to find the right med for you. Give it some time.
    Anonymous

    Answer by Anonymous at 8:13 AM on May. 30, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN